# SDR SWAA2012112709948

- Difficulty date: November 21, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 29,058 hours, 16,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR "Z" ANGLE IS CRACKED WHERE FORWARD DOOR FRAME MEETS "Z" ANGLE.  REMOVED AND REPLACED FWD ENTRY DOOR "Z" ANGLE IAW SRM 51-40-02.
